Alert archive / Tennessee / River Flood Warnings in 2024

River Flood Warning 2, NWS Nashville, TN

May 8, 2024Montgomery County, Robertson County, Tennessee

NWS Nashville, TN issued this river flood warning at May 8, 2024, 8:02 PM CDT for Montgomery County, Robertson County, Tennessee. It took effect at May 8, 2024, 10:05 PM CDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
May 8, 2024, 8:02 PM CDT (01:02 UTC)
In effect from
May 8, 2024, 10:05 PM CDT
Expired
May 11, 2024, 4:05 AM CDT
In force
54 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, TN, Robertson County, TN

The radar

The Ft Campbell radar (KHPX), 21 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 43.65 ft at May 9, 2024, 10:00 PM CDT.

actionminormoderatemajor1020304005/0905/1005/1105/12
Action stage
25 ft
Minor stage
30 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

719 
WGUS44 KOHX 090102
FLWOHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
802 PM CDT Wed May 8 2024

...The National Weather Service in Nashville TN has issued a Flood 
Warning for the following rivers in Tennessee...

  Red River At Port Royal affecting Robertson and Montgomery 
  Counties.

For the Red River...including Port Royal...Minor flooding is 
forecast with the crest approaching moderate flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Friday afternoon at 100 PM CDT.

&&

TNC125-147-101800-
/O.NEW.KOHX.FL.W.0002.240509T0305Z-240511T0300Z/
/PORT1.1.ER.240509T0305Z.240509T1800Z.240510T1708Z.NO/
802 PM CDT Wed May 8 2024

...FLOOD WARNING IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Red River at Port Royal.

* WHEN...Until late Friday evening.

* IMPACTS...At 38.0 feet, Significant flooding is impacting 
  agricultural land, parks, and access areas along the river, 
  including the Red River Valley Park where several campsites are 
  flooded, and Port Royal Rd near Hwy 238 which is covered with 
  water. Water approaches Dunbar Cave Rd just west of Warfield Blvd 
  and may be impassable at higher levels, and water reaches low 
  lying portions of the Swan Lake Golf Course.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Wednesday the stage was 25.0 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest near 38.0 feet early tomorrow
    afternoon. It will then fall below flood stage early Friday
    afternoon.
  - Flood stage is 30.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

LaRosa
7 follow-up statements
386 
WGUS84 KOHX 090951
FLSOHX

Flood Statement
National Weather Service Nashville TN
451 AM CDT Thu May 9 2024

...The Flood Warning continues for the following rivers in 
Tennessee...

  Red River At Port Royal affecting Montgomery and Robertson 
  Counties.

For the Red River...including Port Royal...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1100 PM CDT.

&&

TNC125-147-100400-
/O.CON.KOHX.FL.W.0002.000000T0000Z-240511T0300Z/
/PORT1.2.ER.240509T0403Z.240509T1800Z.240510T1737Z.NO/
451 AM CDT Thu May 9 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Red River at Port Royal.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 36.0 feet, Flooding continues to affect agricultural 
  land, parks, and access areas along the river, including the Red 
  River Valley Park where water reaches campsites and evacuations 
  may be needed, and Port Royal Rd near Hwy 238 which is covered 
  with water. Water approaches Dunbar Cave Rd just west of Warfield 
  Blvd and may be impassable at higher levels.
  At 38.0 feet, Significant flooding is impacting agricultural land, 
  parks, and access areas along the river, including the Red River 
  Valley Park where several campsites are flooded, and Port Royal Rd 
  near Hwy 238 which is covered with water. Water approaches Dunbar 
  Cave Rd just west of Warfield Blvd and may be impassable at higher 
  levels, and water reaches low lying portions of the Swan Lake Golf 
  Course.

* ADDITIONAL DETAILS...
  - At 3:00 AM CDT Thursday the stage was 34.3 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 AM CDT Thursday was 34.3 feet.
  - Forecast...The river is expected to rise to a crest of 38.8
    feet this afternoon. It will then fall below flood stage
    early tomorrow afternoon.
  - Flood stage is 30.0 feet.
  - Flood History...This crest compares to a previous crest of
    39.4 feet on 01/11/1974.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

Whitehead
491 
WGUS44 KOHX 091221
FLWOHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
721 AM CDT Thu May 9 2024

...Forecast flooding changed from Moderate to Major severity for the 
following rivers in Tennessee...

  Red River At Port Royal affecting Montgomery and Robertson 
  Counties.

For the Red River...including Port Royal...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

To escape rising water, take the shortest path to higher ground.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 130 AM CDT.

&&

TNC125-147-100630-
/O.CON.KOHX.FL.W.0002.000000T0000Z-240511T0300Z/
/PORT1.3.ER.240509T0403Z.240510T0000Z.240511T0244Z.NO/
721 AM CDT Thu May 9 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and major flooding is forecast.

* WHERE...Red River at Port Royal.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 42.0 feet, Flood waters begin to approach homes on 
  Rivermont Dr, River Run, Idlewood Dr, and Wimbledon Ct, and 
  approach yards of homes on Colin Ct, E Accipiter Cir, Pond Apple 
  Rd, Foxfire Rd, Hay Market Rd, and Riverhaven Dr. Roads are also 
  impacted and impassable, including Port Royal Rd near Hwy 238 and 
  Dunbar Cave Rd just west of Warfield Blvd.

* ADDITIONAL DETAILS...
  - At 6:30 AM CDT Thursday the stage was 37.7 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:30 AM CDT Thursday was 37.7 feet.
  - Forecast...The river is expected to rise to a crest of 41.0
    feet this evening. It will then fall below flood stage late
    tomorrow evening.
  - Flood stage is 30.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

Whitehead
921 
WGUS84 KOHX 091537
FLSOHX

Flood Statement
National Weather Service Nashville TN
1037 AM CDT Thu May 9 2024

...The Flood Warning is extended for the following rivers in 
Tennessee...

  Red River At Port Royal affecting Robertson and Montgomery 
  Counties.

For the Red River...including Port Royal...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

To escape rising water, take the shortest path to higher ground.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 445 AM CDT.

&&

TNC125-147-100945-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-240511T2131Z/
/PORT1.3.ER.240509T0403Z.240510T0600Z.240511T1531Z.NO/
1037 AM CDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Red River at Port Royal.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 44.0 feet, Water reaches homes on Rivermont Dr, River 
  Run, Idlewood Dr, and Wimbledon Ct, and reaches yards of homes on 
  Colin Ct, E Accipiter Cir, Pond Apple Rd, Foxfire Rd, Hay Market 
  Rd, and Riverhaven Dr. Water reaches the Port Royal State Park 
  Trail of Tears Trailhead parking area, and approaches yards of 
  homes on Stonegate Dr and Willow Bend Dr.
  At 46.0 feet, Homes on Rivermont Dr, River Run, Idlewood Dr, and 
  Wimbledon Ct are impacted and homes on Colin Ct, E Accipiter Cir, 
  Pond Apple Rd, Foxfire Rd, Hay Market Rd, and Riverhaven Dr begin 
  to be impacted. Water reaches yards of homes on Stonegate Dr and 
  Willow Bend Dr, and approaches Hwy 161 near the Kentucky State 
  Line, Porters Chapel Rd near Hugh Gill Rd, and Hwy 238 just north 
  of the bridge at Port Royal State Park which may be impassable at 
  higher levels.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Thursday the stage was 39.7 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CDT Thursday was 39.7 feet.
  - Forecast...The river is expected to rise to a crest of 45.0
    feet just after midnight tonight. It will then fall below
    flood stage late Saturday morning.
  - Flood stage is 30.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

LaRosa
847 
WGUS84 KOHX 092042
FLSOHX

Flood Statement
National Weather Service Nashville TN
342 PM CDT Thu May 9 2024

...The Flood Warning is extended for the following rivers in 
Tennessee...

  Red River At Port Royal affecting Robertson and Montgomery 
  Counties.

For the Red River...including Port Royal...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

To escape rising water, take the shortest path to higher ground.

Additional information is available at www.weather.gov.

The next statement will be issued Friday afternoon at 100 PM CDT.

&&

TNC125-147-101800-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-240511T2137Z/
/PORT1.3.ER.240509T0403Z.240510T0600Z.240511T1537Z.NO/
342 PM CDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Red River at Port Royal.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 44.0 feet, Water reaches homes on Rivermont Dr, River 
  Run, Idlewood Dr, and Wimbledon Ct, and reaches yards of homes on 
  Colin Ct, E Accipiter Cir, Pond Apple Rd, Foxfire Rd, Hay Market 
  Rd, and Riverhaven Dr. Water reaches the Port Royal State Park 
  Trail of Tears Trailhead parking area, and approaches yards of 
  homes on Stonegate Dr and Willow Bend Dr.
  At 46.0 feet, Homes on Rivermont Dr, River Run, Idlewood Dr, and 
  Wimbledon Ct are impacted and homes on Colin Ct, E Accipiter Cir, 
  Pond Apple Rd, Foxfire Rd, Hay Market Rd, and Riverhaven Dr begin 
  to be impacted. Water reaches yards of homes on Stonegate Dr and 
  Willow Bend Dr, and approaches Hwy 161 near the Kentucky State 
  Line, Porters Chapel Rd near Hugh Gill Rd, and Hwy 238 just north 
  of the bridge at Port Royal State Park which may be impassable at 
  higher levels.

* ADDITIONAL DETAILS...
  - At 3:30 PM CDT Thursday the stage was 42.7 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 PM CDT Thursday was 42.7 feet.
  - Forecast...The river is expected to rise to a crest of 44.8
    feet just after midnight tonight. It will then fall below
    flood stage late Saturday morning.
  - Flood stage is 30.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

LaRosa
379 
WGUS84 KOHX 101705
FLSOHX

Flood Statement
National Weather Service Nashville TN
1205 PM CDT Fri May 10 2024

...The Flood Warning continues for the following rivers in 
Tennessee...

  Red River At Port Royal affecting Robertson and Montgomery 
  Counties.

For the Red River...including Port Royal...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 1145 AM CDT.

&&

TNC125-147-111645-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-240511T1641Z/
/PORT1.3.ER.240509T0403Z.240510T0300Z.240511T1041Z.NO/
1205 PM CDT Fri May 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Red River at Port Royal.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 38.0 feet, Significant flooding is impacting 
  agricultural land, parks, and access areas along the river, 
  including the Red River Valley Park where several campsites are 
  flooded, and Port Royal Rd near Hwy 238 which is covered with 
  water. Water approaches Dunbar Cave Rd just west of Warfield Blvd 
  and may be impassable at higher levels, and water reaches low 
  lying portions of the Swan Lake Golf Course.
  At 40.0 feet, Significant flooding continues to affect areas along 
  the river, including the Red River Valley Park, Port Royal Rd near 
  Hwy 238, Dunbar Cave Rd just west of Warfield Blvd which is 
  covered with water, and portions of the Swan Lake Golf Course. 
  Water reaches yards of homes on Rivermont Dr, River Run, Idlewood 
  Dr, and Wimbledon Ct.

* ADDITIONAL DETAILS...
  - At 11:30 AM CDT Friday the stage was 40.7 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:30 AM CDT Friday was 43.7 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight.
  - Flood stage is 30.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

LaRosa
053 
WGUS84 KOHX 102250
FLSOHX

Flood Statement
National Weather Service Nashville TN
550 PM CDT Fri May 10 2024

...The Flood Warning continues for the following rivers in 
Tennessee...

  Red River At Port Royal affecting Robertson and Montgomery 
  Counties.

For the Red River...including Port Royal...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 1145 AM CDT.

&&

TNC125-147-111645-
/O.CON.KOHX.FL.W.0002.000000T0000Z-240511T1641Z/
/PORT1.3.ER.240509T0403Z.240510T0300Z.240511T1041Z.NO/
550 PM CDT Fri May 10 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Red River at Port Royal.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 36.0 feet, Flooding continues to affect agricultural 
  land, parks, and access areas along the river, including the Red 
  River Valley Park where water reaches campsites and evacuations 
  may be needed, and Port Royal Rd near Hwy 238 which is covered 
  with water. Water approaches Dunbar Cave Rd just west of Warfield 
  Blvd and may be impassable at higher levels.
  At 38.0 feet, Significant flooding is impacting agricultural land, 
  parks, and access areas along the river, including the Red River 
  Valley Park where several campsites are flooded, and Port Royal Rd 
  near Hwy 238 which is covered with water. Water approaches Dunbar 
  Cave Rd just west of Warfield Blvd and may be impassable at higher 
  levels, and water reaches low lying portions of the Swan Lake Golf 
  Course.

* ADDITIONAL DETAILS...
  - At 5:30 PM CDT Friday the stage was 37.7 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:30 PM CDT Friday was 43.7 feet.
  - Forecast...The river is expected to fall below flood stage
    Saturday morning.
  - Flood stage is 30.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

LaRosa
258 
WGUS84 KOHX 110905
FLSOHX

Flood Statement
National Weather Service Nashville TN
405 AM CDT Sat May 11 2024

...The Flood Warning is cancelled for the following rivers in 
Tennessee...

  Red River At Port Royal affecting Montgomery and Robertson 
  Counties.

TNC125-147-111015-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-240511T0905Z/
/PORT1.3.ER.240509T0403Z.240510T0300Z.000000T0000Z.NO/
405 AM CDT Sat May 11 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Red River At Port Royal.

* ADDITIONAL DETAILS...
  - At 3:30 AM CDT Saturday the stage was 29.0 feet and falling.
  - Forecast...The river is expected to fall to 9.3 feet early
    Wednesday afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
      3652 8724 3652 8736


$$

Barnwell

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at May 8, 6:35 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 8, 6:35 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
635 PM CDT Wed May 8 2024

...New AVIATION...

.SHORT TERM...
(Rest of today through Friday)
Issued at 1152 AM CDT Wed May 8 2024

Earlier warm front now stationary and centered w-e just north of I-
40. This far northern area has served as the flood threat with
numerous advisories and warnings issued thus far. Flood reports have
been received mainly across the Robertson and Sumner county areas.
Energy along the boundary is working eastward with the bulk of the
activity now across the Plateau. To the south, airmass is hanging on
to a weak cap despite warming temps. Upstream however, 2 separate
slugs of energy will be pushing southeastward. This translates to 2
rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd
round in the 8 pm to midnight timeframe. All forms of severe weather
will be possible. Instabilities will be greatest across our south so
I would think the largest(non tornadic) hail would occur there. As
for rainfall amounts, the flood watch shall continue. Latest Hrrr
shows isolated storm totals of up to 6 inches across an area
stretching from far north central middle TN eastward across the
northern Plateau. Now models do hang onto the light to
moderate shower activity through 12Z to 18Z before ending.

Look for clearing skies Thursday night with cooler temps. Upper
troughing will feature a Friday shortwave with a few showers.
Saturday looks similar with an additional shortwave. The near term
temps will continue to run rather warm tonight and Thursday with 80s
for highs once again. Noticeably cooler by Friday morning with lows
back down into the 50s. We may seven see some 40s by Saturday
morning.

&&

.LONG TERM...
(Friday Night through next Wednesday)
Issued at 1152 AM CDT Wed May 8 2024

In the extended forecast, ridging will return for Monday. The next
system of interest will be for Tuesday and Wednesday of next week.
Instability looks weak for now so mostly just looking at showers and
non severe tstms for now.

Extended temps will start out on the cool side but will warm back to
near 80 for highs by mid week. Overnight lows will work back into
the lower 60s as well.

&&

.AVIATION...
(00Z TAFS)
Issued at 628 PM CDT Wed May 8 2024

Widespread thunderstorms will continue across the area through 09z.
IFR/LIFR conditions in thunderstorms due low cigs, low vis, heavy
rain, and gusty winds. A line of thunderstorms will move in to the
northwest after 04z and will work south and east through 09z.
Gusty winds will be possible along with that line along with the
heavy rain. VFR conditions should build in behind the line but
light rain will linger through the night. Rain moves out after
12z. Southerly winds up to 10 knots shifting westerly behind the
line of thunderstorms, higher winds possible in any thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      68  86  58  72 /  90  30  10  10
Clarksville    66  83  54  70 /  80  10  10  10
Crossville     63  79  53  66 /  90  50  20  30
Columbia       66  85  56  72 / 100  30  10  10
Cookeville     65  80  54  67 /  90  50  20  20
Jamestown      63  79  53  66 /  90  50  20  30
Lawrenceburg   66  84  57  72 / 100  40  10  10
Murfreesboro   66  85  55  72 / 100  40  10  10
Waverly        66  83  54  71 /  90  10  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy-
Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury-
Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

SHORT TERM...21
LONG TERM....21
AVIATION.....Mueller

In the hours before

Local storm report, May 8, 5:37 PM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
537 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Hail             6 S Coopertown          36.35N 86.95W
05/08/2024  E1.25 Inch       Cheatham           TN   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

RRH
Local storm report, May 8, 5:39 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
539 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Funnel Cloud     2 SW Charlotte          36.17N 87.37W
05/08/2024                   Dickson            TN   Storm Chaser

&&

RRH
Local storm report, May 8, 5:44 PM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     Tornado          4 ENE Columbia          35.64N 86.98W
05/08/2024                   Maury              TN   Trained Spotter

&&

RRH
Local storm report, May 8, 6:02 PM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Nashville TN
602 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tornado          6 SSE Spring Hill       35.66N 86.89W
05/08/2024                   Maury              TN   Trained Spotter

            Significant, large tornado reported.

&&

RRH
Local storm report, May 8, 6:08 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
608 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     Hail             1 SSE Inglewood         36.20N 86.72W
05/08/2024  M1.00 Inch       Davidson           TN   Public

&&

RRH
Local storm report, May 8, 6:42 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
642 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Tstm Wnd Gst     7 S Murfreesboro        35.76N 86.41W
05/08/2024  E70 MPH          Rutherford         TN   Trained Spotter

&&

RRH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:00 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford45 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren39 min
May 8, 7:08 PM CDTTornado WarningOHXBedford, Marshall, Rutherford37 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, White47 min
May 8, 7:19 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXSumner15 hr
May 8, 7:19 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall41 min
May 8, 7:23 PM CDTFlash Flood WarningOHXCannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more3 hr
May 8, 7:24 PM CDTTornado WarningOHXCannon, Coffee, DeKalb, Warren, White36 min
May 8, 7:29 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall46 min
May 8, 7:38 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren37 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
May 8, 7:46 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam29 min
May 8, 7:48 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 7:50 PM CDTTornado WarningOHXBedford, Giles, Marshall25 min
May 8, 7:56 PM CDTTornado WarningOHXGiles34 min
May 8, 8:07 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more3 hr
May 8, 8:07 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Warren38 min
May 8, 8:09 PM CDTTornado WarningOHXCumberland, Fentress36 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 8:19 PM CDTTornado WarningOHXCoffee, Grundy, Warren26 min
May 8, 8:30 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson11 hr
May 8, 8:41 PM CDTTornado WarningOHXCoffee, Grundy, Warren49 min
May 8, 9:00 PM CDTFlash Flood WarningOHXCannon, Coffee, Warren3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningOHXGiles32 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
May 8, 10:22 PM CDTFlash Flood WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more8 hr
May 8, 10:37 PM CDTFlash Flood WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more8 hr
May 8, 10:51 PM CDTFlash Flood WarningOHXCannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more8 hr
May 8, 11:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more8 hr
May 8, 11:26 PM CDTRiver Flood AdvisoryOHXDavidson4 days
May 9, 12:49 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart5 hr
May 9, 12:54 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry36 min
May 9, 1:03 AM CDTSpecial Weather StatementOHXStewart27 min
May 9, 1:06 AM CDTTornado WarningOHXHickman, Perry24 min
May 9, 1:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson30 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner33 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson33 min
May 9, 1:43 AM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart34 min
May 9, 1:58 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale47 min
May 9, 1:59 AM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Rutherford, Williamson46 min
May 9, 2:06 AM CDTFlash Flood WarningOHXCheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more6 hr
May 9, 2:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more25 min
May 9, 2:50 AM CDTSpecial Weather StatementOHXCannon25 min
May 9, 3:03 AM CDTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury42 min
May 9, 3:08 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury37 min
May 9, 3:13 AM CDTTornado WarningOHXBedford, Marshall, Maury32 min
May 9, 3:20 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall25 min
May 9, 3:50 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Warren25 min
May 9, 4:06 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren26 min
May 9, 4:21 AM CDTTornado WarningOHXGrundy9 min
May 9, 4:58 AM CDTRiver Flood AdvisoryOHXDavidson66 hr
May 9, 5:05 AM CDTRiver Flood AdvisoryOHXCheatham11 hr
May 9, 5:15 AM CDTRiver Flood AdvisoryOHXStewart4 days
May 9, 6:51 AM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more3 hr
May 9, 7:11 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
May 9, 7:58 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson26 hr
May 9, 9:55 AM CDTFlash Flood WarningOHXSumner3 hr
May 9, 9:58 AM CDTFlash Flood WarningOHXRobertson3 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXMontgomery58 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXDavidson36 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXStewart60 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXCheatham39 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson49 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson44 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson11 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson48 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson47 hr
May 9, 1:24 PM CDTRiver Flood AdvisoryOHXWilliamson30 hr
May 9, 1:26 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson33 hr
May 9, 1:55 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Sumner, Trousdale12 hr
May 9, 1:57 PM CDTAreal Flood AdvisoryOHXRutherford12 hr
May 9, 2:04 PM CDTAreal Flood AdvisoryOHXWhite12 hr
May 9, 2:08 PM CDTAreal Flood AdvisoryOHXWarren12 hr

Nearby

River Flood Warnings in Tennessee, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.